MathSciNet Relay Station
MathSciNet bibliographic data
MR383763 (52 #4643) 65L10
Weiss, Richard Bifurcation in difference approximations to two-point boundary value problems. Math. Comput. 29 (1975), 746–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement